Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Constant abdominal pain, diarrhoea, lump above the belly button, weight loss. What could it be?

I m in constant abdominal pain . I have dhiarrhea at all times and have now noticed I have a lump inside right above my belly button. I recently spent two months in the hospital and they couldn t tell me what was wrong. This was before the lump appeared. I get severe pain in my abdomen when I eat and I m not gaining any weight from eating. I m actually losing weight and have dropped to quite an unhealthy weight. I can t figure out what it could be and am wondering if I should try a third hospital?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Have you got Ultrasound or CT scan done?
Do you have any vomiting /fever?
I would like to think of possibility of tuberculosis in your case and rule it out. Do get back with above details and report so that I can guide you further.
Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor